# SDR 95ZZZX3057

- Difficulty date: May 5, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N2907F
- Make and model: Doug DC-6A
- Aircraft serial: 44636
- Engine: Pwa CB3
- System (JASC): 8530 · Reciprocating Engine Cylinder Section
- Part: Cylinder
- Part number: 327627
- Condition: Cracked
- Location: Nr 4 Eng Nr 2
- Stage of operation: CL
- Nature of condition: E, R
- Precautionary procedure: E

## Discrepancy

FLT 20 - SHUT DOWN NR 4 ENGINE DUE TO LOSS OF BMEP AT 1752Z ON CLIMB-OUT AND ROUGH RUNNING ENGINE.  MAINTENANCE REPLACED NR 2 CYLINDER DUE TO CRACKED HEAD.
